Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
readytosmileagain

Differin For Almost 2 Years... I Think Im Getting More Scars?!...

Recommended Posts

Hi all - so my story is just like a lot of you...

Accutane for 7 months, horrible breakout put me on the accutane (i think since i went off BP to go onto TAZORAC for that month I waited to get on accutane it was just a complete mess). Resulted in my entire lower right cheek covered in rolling scars and my left check pretty damaged too. Since I went off the accutane, i have been using Differin at night. So for almost two years ( it will be in august) My skin isnt perfect, I get the occassional break out - so far so good with not getting too many cysts again so I still try to see the possitive in the accutane journey... I just feel like it caused my skin to scar the way it did so it makes me sad when i think back. The scarring causes me a lot of social anxiety and I honestly feel like I cant do half the things I want to do because im too embarassed at facing people... We all know the feeling im sure. What a life to live huh...

So why im writing today - I was getting ready last night for bed and I noticed some small pitting scars on my higher cheeks - I didnt have a pimple there, didnt pick anything, etc so where the hell are they coming from...then it got me wondering if I actually have all of these scars 2 years ago??? why do I feel like they keep getting worse? I honestly dont recall it being this bad then - i was actually wearing my hair back, feeling confident...

Im afraid to cold turkey the differin because the last time I decided to do that, my skin went from okay to bad in about 2 weeks - and im already only using it every other day now .... has anyone else associated scarring, pitting with the use of differin and where should I go from here?

Id love to not have to use any product but with my history, it never seems to work...

and now we have a dog, so im constantly feeling like the dander is sticking to my oily skin and causing these little break outs so im even more paranoid to stop using a product but Im starting to feel something is really causing my skin to still scar....

Im a very fair skinned person, im using Cetaphil to wash and Cera've lotion to moisturize

Thanks guys

Share this post


Link to post
Share on other sites

use epidou, if you've heard of it. i have used it for about 6-7wks and it actually works. jz apply it on the acne part

Share this post


Link to post
Share on other sites

that's weird, when ever i exfoliate regularly i always end up with indented scars including big scratch kind of ones, no inflammation no redness no pain, i'll just randomly notice new ones. I've always thought maybe my skin is just really thin?

Share this post


Link to post
Share on other sites

I think we have to be really gentle with our skin, I'm currently using a gentle NON exfoliating face wash, differin, sunscreen and a moisturizer( nothing else not even on a odd day). Last week I changed my face wash to one a little stronger and after just a few days i noticed some new indents so i'm back to using the gentler cleanser. They're next to my upper lip and i'm 100% sure they weren't there a week ago.

From my experience I can't use BHA, AHA, and scrubs no matter how low concentration or gentle they claim to be. Differin seems to be okay since it works on deeper skin layers but it has made my face more sensitive so i have to be even more cautious.

At least yours are pitting scars I've got some that are a inch long and indented without getting any cuts. Even my mum and friends ask what happened there lol

the First time this happened was a few weeks after starting apricot scrub which was 5 years ago and even tho i stopped using it my skins still 'fragile'

I recommend everyone to be really careful with their skin, don't use too many different products at once and please don't scrub your face especially with grainy exfoliators.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×